MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Model Number 370-1080-02
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Physician reports that during the use of the device, a lot of effort is required to fire the two triggers (front and rear ones), and the patient is in danger of affecting sensitive structures near the biopsy site, with the danger of significant bleeding.In addition, in some cases after the effort of the shot, the samples obtained are broken or scarce.The hospital has lost confidence in the product and returns 5 unused units.From the same batch.Hospital needs a letter explaining the root cause of the incident and wacrees needs credit note per 5 units of the same reference.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no non-conformances were found.There was a tdn issued for this lot that allowed for the use of a difference resin to be used to mold the catch and trigger components due to a lack of supply of the original resin.There were five unused units returned by the customer.These units were functionally tested and it was found that the rear trigger required excessive force to activate.There was no used units returned, so an investigation into the device's failure to obtain a sample could not be completed.The most likely cause of the hard trigger activation is excessive friction between the needle carriage and the catch components.This results in the need for an increased amount of force required to disengage the carriage from the catch.It is possible that the temporary resin change resulted in a higher friction coefficient than what is found in the original resins.An investigation of the defective device could not be performed since it was not returned.However, potential causes for the inability to obtain a good tissue sample include firing the device into fatty or hard/calcified tissue and some damage occurring to the fragile needle set components such as the tri-tips or the pincer.Any damage to these components will inhibit the device's functionality and can lead to incomplete tissue samples being taken.Capa ca-00011 was initiated to diagnose and fix the hard trigger defect.Corrective actions are currently being worked on to reduce the amount of force needed to activate the triggers, at which time they will be implemented into the manufacturing process.The complaint is confirmed.
 
Event or Problem Description

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 16GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13969963
Report Number0001625425-2022-00972
Device Sequence Number5158851
Product Code KNW
UDI-Device Identifier00886333224067
UDI-Public00886333224067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model Number370-1080-02
Device Catalogue Number370-1080-02
Device Lot Number11383431
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Supplement Date Received by Manufacturer03/24/2022
03/24/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date05/03/2022
07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown